# SDR QXEA2018112800434

- Difficulty date: November 19, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,303 hours, 18,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR #2 BEAM CRACKED. REMOVED AFT PAX DOOR #2 BEAM IAW 51-42-05, 51-40-15, 51-40-17, 51-41-15, 51-42-45. REPLACED AFT PAX DOOR #2 BEAM IAW 51-42-05, 51-40-15, 51-41-05, 51-40-07, 51-41-15, 51-42-45, 51-23-10.
